# SDR YENA20150315049

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 41,618 hours, 14,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND STOP, EMERGENCY LIGHT INOPERATIVE AT ROW 15.  FOUND LOOSE CONNECTOR.  TIGHTEN AND SECURED CONNECTOR.  OPS CHECKED GOOD.
